Skip to Content

Join the 'Sta-D' group to help and get support from people like you.

Sta-D Questions

 Clear

We found 184 questions associated with the 'Sta-D' topic.

Does anyone have anxiety so bad that they can't leave their house?

Posted 16 May 2011 by kaylyn 96 answers

I haven't left mine in 9 months and its driving me crazy, I feel so helpless and some days I can't stand it but when I think about getting in the car and going somewhere I feel panic and think its too far to go. Panic starts setting in and I feel like I could die if I try it.

Is it possible to pull ur back out by coughing and sneezing at the same time?

Posted 14 Feb 2012 by Eve54 3 answers

last wed i coughed and sneezed at the same time and when i went to get up i could barely stand on my 2 feet, couldnt sit, walk, stand or even lay down and i felt something pull in my lower back and i felt a bump on my lower back like in the middle. what did i do now?

I am on prednisone and can't sleep and severe leg/knee pain is this normal?

Posted 29 Mar 2013 by Darlene Hewitt 6 answers

my face is swollen, legs weak, knee pain waking me up so pain cant' stand the pain is this caused from the prednisone?

How do I get off Seroquel xr - can't stand side effects?

Posted 5 Jan 2012 by akworley1 33 answers

I'm diagnosed with bipolar and ptsd - got on Lithium over a month ago and so far so good - however, the dr. added 300 mg of Seroquel xr and I'm having a terrible time with the side effects and I want to stop immediately. Can I just stop taking?

What can be causing pain and numbness from my right knees downwards?

Posted 28 Nov 2012 by Fadabim 5 answers

When I stand for a few minutes, say about ten to fifteen, I will begin to feel pain in my right knees and thereafter numbness in the leg from the knee downwards, as if there is no life there again. It will be cold as if not part of my body again, until I sit down for a while and keep rubbing it ...

Lyrica + side effects, my wife is sleepy, how can this be corrected?

Posted 10 Mar 2011 by J M Chawla 10 answers

My wife suffers from severe back pain. Doctor has advised Lyrica to be taken once daily at 7 PM but she feels so sleepy & dizzy by 9PM that she cant stand. This is not the time to sleep for any head of family. It is feared that she might fall. Is it a side effect / normal reaction. How can this ...

I've been taking Simvastatin 40mg. tab once a day now for 10 months and of course I've had calf?

Posted 1 Apr 2012 by dfee 6 answers

... cramps at night while I sleep,fingers cramps every now and then,numbness and tingling in my feet when I stand on them for any length of time and flushing red face everyday which is my biggest side affect that bothers me the most.I'm going to see my doctor for my yearly physical and wanted ...

Can I cut Paxil in half?

Posted 29 Aug 2014 by kjautry11 4 answers

I was prescribed 10mg of Paxil last Friday (7 days ago). I've been struggling with the side effects and I can't stand it. I feel very restless at night and don't sleep very well and yesterday I had a really bad fit on nausea and feeling faint. Last night I decided to cut it in half ...

What does PCN stand for?

Posted 22 Oct 2013 by Bunny Lady 2 answers

How long do I need to wait to stand up after using Monistat 3? I had to use it during the day...

Posted 31 Jan 2018 by questions523 0 answers

... because the itching was unbearable.

Can I take 4 mg prednisone for 6 days then after 2 days take another 6 days?

Posted 17 days ago by avh1943 0 answers

Doctor says I have myositis. After 6 days not able to walk, but a lot better. My legs are very sore to the touch. Muscles weak and can't stand in one place 2 minutes, feel as if they will collapse . Trouble climbing steps and getting up from chair. So fatigued cant get dressed , 20 minutes. ...

I have been working 12hr night shifts for the past 12 months but my tiredness is getting worse?

Posted 31 Jan 2018 by JohnAnthonyEvans 0 answers

I have been working 12hr night shifts for the past 12 months but recently I really struggle after about 8hrs into my shift I'm totally shattered until I almost blackout. Even If I stand in one place for a period of time I can feel my self going off balance almost collapsing with tiredness. If ...

I have diarrhea nonstop?

Posted 19 Jan 2018 by Twiggy38 1 answer

Hi I have diabetes type 2 and I am taking metformin for about a week and I have nonstop diarrhea. What should I do? Go to the emergency I can't stand it anymore i hurt really bad.

How long after an MRI does it take for the body to rid itself of Dotarem?

Posted 9 Jan 2018 by RussBus88 1 answer

I don't know how much of Dotarem was given to me through the IV from start to finish but was told it would take 1hr. I stand at 6'1" and weigh about 320lbs.

Page 1 2 3 ... Next

Ask a Question

Search this Group